We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Calpol Infant Colour Free & Sugar Free 100Ml

By law, we’re only permitted to sell you 2 of this item

£3.00(£3.00/100ml)

Add to basket

Product information

Description

Paracetamol

Calpol Infant Sugar Free Colour Free 120 mg/ 5 ml Oral Suspension is a strawberry flavoured oral suspension and is used for the relief of:
Fever (raised temperature), post-immunisation fever, cold & flu symptoms, teething, headache, sore throat, earache, other aches & pains

Pack Size: 100ml

  • Gentle pain & fever relief
  • Easy dose syringe
  • Colour and sugar free
  • Sugar Free

Information

Ingredients:

Each 5ml contains 120mg of Paracetamol, also contains: Maltitol Liquid (E965), E420, E218, E216, and E214

Allergy Information:

  • Lifestyle Other Text: Sugar Free

Storage:

  • Do not store above 25°C.
  • Keep bottle in the outer carton.

Preparation and Usage:

This product is intended for use in children aged 2 months to 6 years.

For oral use only. Shake the bottle for at least 10 seconds before use. Always use the syringe supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

1. Post-vaccination fever
Child's Age - 2-3 months; How much: 2.5 ml. If necessary, after 4-6 hours, give a second 2.5 ml dose.
2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeks
Child's Age - 2-3 months; How much - 2.5 ml. If necessary, after 4-6 hours, give a second 2.5 ml dose.
Do not give to babies less than 2 months of age.
Do not give more than 2 doses.
Leave at least 4 hours between doses.
If further doses are needed, talk to your doctor or pharmacist.

Child's Age: 3-6 months; How much - up to 4 times a day: 2.5 ml
Child's Age: 6-24 months; How much - up to 4 times a day: 5 ml
Child's Age: 2-4 years; How much - up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)
Child's Age: 4-6 years; How much - up to 4 times a day: 10 ml (5ml + 5 ml)
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Additives:

  • Free From Artificial Colours
  • Colour free

Recycling Info:

  • Recyclable Packing

Manufacturer Address:

McNeil Products Ltd,
SL6 3UG,
UK.

Return To:

McNeil Products Ltd,
SL6 3UG,
UK.

Safety Warning:

Contains Paracetamol
Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

If symptoms persist consult your doctor.
As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.

Lower Age Limit:

Advisory Months : 2

Upper Age Limit:

Advisory Years : 6

Net Contents:

100 Millilitres ℮

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout